# SDR MASA200600271

- Difficulty date: January 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,466 hours, 9,639 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2797
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 13,364 hours, 9,974 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7257 ORD - FLIGHT SPOILER FAULT STATUS MESSAGE.  MX PLACED SPOILER PCU ON MEL.  MX REMOVED AND REPLACED RT INBD FLIGHT SPOILER PCU.
